Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in arms, back and legs, bowel problems. Swollen neck after stopping Provera, high BP, swollen wrists. Reasons ?

Hello doctors please could you advise me on this urgently. I have had cysts and fibroids for the past 25 years. I am waiting to see consulltant shortly. I am now having lots of pain in my arms back and legs. I am having problems with my bowels sometimes I go to the toilet about 3 to 4 times a day and other times I am constipated and need to take laxatives. I was on provera because I was bleeding alot and the bleeding would not stop after two weeks.I also take votorol and co-codamol for pain . I take iron tablets and I was given menefenic acid tablets as I had heavy bleeding and clots. I have stopped taken the provera and I had a period for a week this time. I had swellen on my neck and I have now got swellen on my wrists. My blood pressure is extremely high.I feel low in energy.. The swellen on my wrists is happened all of a sudden.Iam taking one piriton tablet which I was given at the Emercency unit. I was not given any to take home with me . I was told to see my G P. I am not able to see him till Monday and I am getting increasingly worried I am not sure if I have had a reaction from the chocolates. I don t normally suffer nut allergies. I am not sure what is going on I have pain in my shoulders and neck. The swellen on my wrists is tender and painful to touch and has not gone down after two days. Please help me with advise Thank you.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
Strange for me- you appear to be very anxious and worried on Sunday because you cannot wait till Monday! And that too about a trail of symptoms you have for 25 years!You knew you had cysts and fibroids for 25 years.
You did not sit for a moment to ask yourself or even to your doctors why you are getting lot of symptoms while most of the other ladies of your age do not get them. You have mentioned about irritable bowel syndrome, metrorrhagia, menorrhagia, anaemia, poly arthritis, Hypertension, lethargy etc.
I am a Homoeopath and so there will be thoughts in my answer that are apparently strange for you, because you have been under the conventional method of treatment for a prolonged period.
You took provera for bleeding, votorol and co-codamol for pain, iron tablets and menefenic acid tabs for heavy bleeding and clots, pritol for arthritis etc. I have to say that you are on a wrong path. After the consultation on Monday also, you will be getting some more medicines to relieve some of the symptoms you tell to the doctor.
You have confessed "I am not sure what is going on".
Yes I am going to give you some food for your thoughts.
Till date no body has told you why you are suffering and going from bad to worse in spite of taking treatments.
First of all understand that all these happened and are happening because you have a genetic tendency to develop these sort of diseases. Genetic manifestation is not only in your body but also in your mind. Just look back to the query, you have not mentioned a single word about your life situations and your mental reactions to them. Because you are made to understand that your health is only physical. We Homoeopaths hold that your health and so your sickness also is both physical and mental. The cure also has to occur in both mind and body. Instead of getting cured, you are continuously becoming more and more seriously sick under the present method of treatment. You become more and more worried also. Because your genetics is not considered. Your constitution is not taken care of. Only the symptoms are managed just as the tip of the ice berg. You were not cured in any instance in the past . Your symptoms were only suppressed with strong chemical drugs. All these were actions against nature and nature will retaliate by producing more and more serious diseases. I am not talking about the possible side effects of the drugs used.
What is to be done now is to come back and start on a different pathway to cure. That is the pathway of Homoeopathy. It is a new and less popular path way. Homoeopathy is a safe, simple, scientific, affordable and effective medicine attracting more and more people in the world.
In Homoeopathic treatment, your genetic tendencies will be considered. Your constitutional peculiarities will be taken as important. Homoeopathy is an individualistic method. Therefore your life situations, your mental make up, physical make up, your general reactions to the life situations etc are all important to reach at your genetic constitutional curative remedy.
Therefore you are advised to consult a very expert Homoeopathic physician at the earliest. Get all possible investigations done to make a right assessment of your present health condition and hand over them to the Homoeopath. He will prescribe your curative remedy.
I can also help you if you will get back to me with your detailed case through the premium question facility of Healthcare magic. I can even send to you on request a case taking format in which you can expand your case.
With Best Wishes,
Dr C. J. Varghese
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor